# SDR AUS20030922

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: SA7670006123
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT MLG RETRACTION JACK FLEXIBLE HYDRAULIC HOSE RUPTURED. LOSS OF GREEN SYSTEM HYD FLUID.
